# SDR CALA2016020800094

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 39,723 hours, 13,567 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR CABIN ACT LIGHT & HORN ON IN CLIMB.  ACFT WOULD NOT PRESS.  PRESSURIZATION TESTED GOOD.  PRESSURIZATION SYS GND BITE TEST IAW MM 21-31-00, CHECKED OK.  SUSPECT PACKS WERE NOT TURNED ON.
